# SDR ASAA2017102522318

- Difficulty date: October 25, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 9,214 hours, 3,060 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 17280
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 9,214 hours, 3,060 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 2 ENGINE START VALVE OPEN LIGHT ILLUMINATED AFTER ABORTED START.  ACFT GROUNDED.  REPLACED THE START VALVE, OPS AND LEAK AND GROUND VERIFICATION GOOD IAW AMM 80-11-03,  ENG RUN CHECKED GOOD.
